# SDR UPS05445167

- Difficulty date: July 25, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 87,225 hours, 21,374 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 65B078455
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 2 VC FLAP I/B ARM I/B SUPT RIB TWO VERTICAL O/B FLANGE UPPER FASTENER HOLE CRACKED, CRACK LENGTH 3/8".  SUPPORT RIB REPAIRED AS PER HX RS R-57-41-35350 AND C/OUT REPEAT INSPECTION PER UPS EO.B747-5740-22636-A.
